# SDR SWAA2025021495339

- Difficulty date: February 12, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N8865L
- Make and model: Boeing 737-8
- Aircraft serial: 67859
- Aircraft time: 5,731 hours, 3,148 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT AIRCRAFT FLASHLIGHT INOP<
